Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

Adamandymom

Wooz-y feeling all day

Recommended Posts

Adamandymom

I have had a wooZy feeling for almost a week now. It lasts all day long. My blood sugars are running on the high side ie: 150-190 fasting then my 2 hour post breakfast sometimes as high as 250. I am watching what I am eating for the most part but still having high issues. I take 1000mg of metformin am & pm. I had great control for the first 6 months after my dx but had slipped back to my old eating habits after a death in the family and being away from home during that time. Was dx'd year ago this month with type 2. I am waking up at night soaking wet with sweat and am having very vivid dreams which isn't the norm. I understand that I may be having lows during sleep only to wake up with highs. This past week has scared me right back to eating healthy again and jumping back on the bandwagon! I just can't shake this light headed woozy feeling. I have this feeling can come and go with lows but highs? I also read metformin can cause this as well ... Can anyone shed some light on this ?

Share this post


Link to post
Share on other sites
Uff Da

Metformin alone doesn't normally give a person lows. I question whether you are having lows at all. Are you on any other medications or have you had any history of lows? I'm inclined to think your problems might be from running high - day and night. It sounds to me like it is time to go back to your doctor for a blood test and see what your A1c is, which would show your average blood sugar for the past two or three months. It may be time to increase your meds or to go on insulin.

Share this post


Link to post
Share on other sites
ramon

hi MOM, How is the weather and has it affected you in the past? Summer plays games with my bg levels exp today. Just a thought, have you checked your blood pressure lately? You could run to your local pharmacy and have it tested. Sounds like you are under some stress right now and that could be a factor. Some meds do cause nightmares. Whatever meds you are taking could be checked up for side effects on the net. It could also be from vertigo or possible upcoming ear infection. I too sweat at night sometimes and sleep under a light cotton blanket with a over head fan which seems to help. I strongly suggest a

doctor check up just to be sure. Hope it works out and please respond when figured out so we can learn.

Share this post


Link to post
Share on other sites
Adamandymom

I have had lows while taking metformin. Not to say that is what caused them but I do have them. This feeling I am experiencing definitely isn't due to lows as I am not having any. I guess what I am wondering is, is this woozy feeling a feeling you can feel while experiencing highs ? I also feel like my face is on fire at times as well. I only take metformin for diabetes. I have been thinking perhaps I have a bug of some kind making me feel this way and that is causing the highs or is this feeling related to my diabetes. I go in for my 3 month in a couple weeks.

Share this post


Link to post
Share on other sites
Uff Da

I have personally never had what I'd call a woozy feeling from highs, but people seem to have quite different symptoms with both highs and lows. My own symptoms of highs are the same as my initial feelings of lows - just a general feeling of nervousness or anxiety. Perhaps others will chime in if they have symptoms more like you describe. It certainly could be that the woozy feeling is from some kind of infection, though, and infections can certainly mess up your blood sugars, too.

 

Your profile doesn't give much of a hint about your age, but could the night sweats possibly be related to menopause?

Share this post


Link to post
Share on other sites
Adamandymom

I am 49 and have already been through "the change". I had night sweats just prior to getting diagnosed with type 2. I never really had them while going through menopause. As soon as my a1c went down to 5.9 after 3 months of metformin and watching my diet they stopped. My last a1c 9 months since dx was 6.7. The weather has been quite warm and humid the last couple of weeks. I haven't spent too much time outside other than getting in the car and occasional mowing in the evenings. I have been stressed lately so maybe that is part of the problem.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.